How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask pippistrellodaqua Your Own Question
pippistrellodaqua, Optometrist
Category: Eye
Satisfied Customers: 134
Experience:  Specialty in contact lenses, medical eye management, LASIK
Type Your Eye Question Here...
pippistrellodaqua is online now
A new question is answered every 9 seconds

Would like to talk with an eye guy Clint

This answer was rated:

Would like to talk with an eye guy

pippistrellodaqua :

I am happy to assist you tonight. What seems to be the problem?


pippistrellodaqua :

I will be available throughout the evening to chat.


pippistrellodaqua :



Customer: Hello are you an eye specialist
pippistrellodaqua :

Yes, I am a practicing optometrist and specialize in all types of eye problems.


Customer: I have very sore eye muscles my doc thinks I have a virus or an inflamation
pippistrellodaqua :

Are you noticing any double vision? If you were to move your eyes to make an H pattern, does the pain worsen when you look in one particular direction vs the others? How long has this been going on?


Customer: I have no double vision just pain and stiffness when I rotate my eyes in any direction .this has been going on for about 4weeks it started in the ears with ringing and pressure. I have a depression and take 750 mg of seroquel xr per day. I am hopi
Customer: I have been taking the seroquel for 3years I am hoping that this med is not causing the problem
pippistrellodaqua :

That is good news that you do not experience double vision. Is it the muscles of just one eye or both that seem to be affected? Seroquel is in the classification of medications that causes more side effects than almost any other. There are reports of Seroquel causing double vision and a difficulty in moving the eyes.


pippistrellodaqua :

Have you been experiencing a head cold or flu like symptoms?


Customer: No head cold or flu like symptoms just dizzy when I look side to side. The doctor put me on teva betahistine to help with the dizzyness
pippistrellodaqua :

Have you seen an eye doctor (optometrist or ophthalmologist) for your concerns or is it the GP who has made the evaluations?


pippistrellodaqua :

One eye or both affected?


Customer: My doctor has sent me to see anopthamoligist but I can not see him for another week and a half. Both eyes effected
pippistrellodaqua :

I agree with the general doctor. Without examining you, everything you have described sounds like a side effect of your medication. It is likely inflammatory in nature. Especially being that both eyes are affected it would more likely be a systemic condition or a drug interaction. Ophthalmologists are often booked out a few weeks and this condition can likely wait until your scheduled appointment. From what you have described it does not sound like an urgent issue, but one that should be carefully examined.


pippistrellodaqua :

I will be available to answer any follow-up questions you may have.

Please don't forget to offer a positive rating once your question has been answered fully.

Also, please note that the information here does not replace an examination and should be used as educational purposes only.


pippistrellodaqua and other Eye Specialists are ready to help you